Alert archive / Illinois / Wind Advisories in 2006
Wind Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Jan 24, 2006, 3:16 AM CST for 35 counties in Illinois. It took effect at Jan 24, 2006, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2006, 3:16 AM CST (09:16 UTC)
- In effect from
- Jan 24, 2006, 10:00 AM CST
- Expired
- Jan 24, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 240916 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 316 AM CST TUE JAN 24 2006 ...STRONG WINDS EXPECTED OVER CENTRAL AND SOUTHEAST ILLINOIS TODAY... .LOW PRESSURE WILL DEEPEN OVER THE GREAT LAKES TODAY RESULTING IN AN INCREASE IN WINDS OVER CENTRAL AND SOUTHEAST ILLINOIS LATER THIS MORNING AND INTO THE AFTERNOON HOURS. WEST WINDS OF 25 TO 35 MPH WILL BE COMMON ACROSS THE AREA WITH GUSTS APPROACHING 50 MPH AT TIMES. WINDS WILL GRADUALLY DIMINISH THIS EVENING AS THE STRONG STORM SYSTEM MOVES AWAY FROM THE MIDWEST. ILZ027>031-036>038-040>057-061-241600- /O.NEW.KILX.WI.Y.0001.060124T1600Z-060125T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 316 AM CST TUE JAN 24 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. WINDS ARE EXPECTED TO BECOME WEST AND INCREASE TO 25 TO 35 MPH LATER THIS MORNING...WITH GUSTS TO AROUND 50 MPH AT TIMES THROUGH THE AFTERNOON HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS LATE THIS MORNING AND THIS AFTERNOON. $$ ILZ062-063-066>068-071>073-241600- /O.NEW.KILX.WI.Y.0001.060124T1800Z-060125T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 316 AM CST TUE JAN 24 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. WINDS ARE EXPECTED TO BECOME WEST AROUND THE NOON HOUR AND INCREASE TO 25 TO 35 MPH...WITH OCCASIONAL GUSTS APPROACHING 50 MPH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS THIS AFTERNOON. $$ SMITH
3 follow-up statements
000 WWUS73 KILX 241718 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1118 AM CST TUE JAN 24 2006 ...STRONG WINDS EXPECTED OVER CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON... .STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES THIS AFTERNOON WILL INCREASE WEST WINDS OVER CENTRAL AND SOUTHEAST ILLINOIS. WEST WINDS OF 25 TO 35 MPH WILL BE COMMON ACROSS THE AREA WITH GUSTS OF 45 TO 50 MPH AT TIMES. WINDS WILL GRADUALLY DIMINISH AFTER SUNSET AS THE STRONG STORM SYSTEM MOVES AWAY FROM THE MIDWEST. ILZ027>031-036>038-040>057-061-250000- /O.CON.KILX.WI.Y.0001.000000T0000Z-060125T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 1118 AM CST TUE JAN 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH THIS AFTERNOON... WITH GUSTS OF 45 TO 50 MPH AT TIMES THROUGH THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS THIS AFTERNOON. $$ ILZ062-063-066>068-071>073-250000- /O.CON.KILX.WI.Y.0001.060124T1800Z-060125T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 1118 AM CST TUE JAN 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 25 AND 30 MPH...WITH OCCASIONAL GUSTS APPROACHING 45 MPH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS THIS AFTERNOON. $$ HUETTL/SMITH
000 WWUS73 KILX 242107 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CST TUE JAN 24 2006 ...STRONG WINDS EXPECTED OVER CENTRAL AND SOUTHEAST ILLINOIS INTO EARLY EVENING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-250000- /O.CON.KILX.WI.Y.0001.000000T0000Z-060125T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 307 PM CST TUE JAN 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL PERSIST FROM 25 TO 30 MPH LATE THIS AFTERNOON...WITH GUSTS TO 45 MPH AT TIMES. THE WINDS WILL GRADUALLY DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...WITH GUSTS TO AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IF TRAVELING ON NORTH SOUTH ROADWAYS THIS AFTERNOON. $$ BAK
000 WWUS73 KILX 242357 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 557 PM CST TUE JAN 24 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-250100- /O.EXP.KILX.WI.Y.0001.000000T0000Z-060125T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 557 PM CST TUE JAN 24 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WINDS ARE GRADUALLY DIMINISHING BELOW ADVISORY LEVELS AS WE HEAD INTO THE EVENING HOURS. THEREFORE... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST. WINDY CONDITIONS WILL CONTINUE THIS EVENING... WITH GUSTS FROM 30 TO 40 MPH AT TIMES... SO REMAIN ALERT IF YOUR DRIVE A HIGH PROFILE VEHICLE. $$ SHIMON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Jan 23, 9:30 PM CST, 5 hours 46 minutes earlier.
Area forecast discussion, Jan 23, 9:30 PM CST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 930 PM CST MON JAN 23 2006 .DISCUSSION... LOW CLOUDS MAKING SOME PROGRESS TO THE EAST AND NORTHEAST...BUT VERY SLOWLY. SOLID CLOUD DECK STILL EXISTS ACRS THE NORTH AND EAST. ALSO SOME MID AND HIGH CLOUDS ADVECTING TOWARD THE AREA FROM THE NORTHWEST. THEREFORE HAVE DECIDED TO ADJUST CLOUD COVER GRIDS AND KEEP MOSTLY CLOUDY SKIES IN THE NORTH AND EAST FOR OVERNIGHT. WINDS ALSO STRONGER THAN FCST IN THE NORTH. THEREFORE HAVE INCREASE WINDS ACCORDINGLY AS WELL. TEMPS REMAIN VERY STEADY WITH STRONGER SOUTHWEST WINDS. MOST AREAS ALREADY IN UPPER 20S AND WITH DEWPOINTS IN UPPER 20S AND SOUTHWESTERLY WINDS OF 10 TO AROUND 15 MPH...DONT BELIEVE TEMPS WILL FALL MUCH MORE THAN A DEGREE OR TWO. OVERNIGHT LOWS SHOULD STILL BE IN UPPER 20S. SO NO CHANGE HERE. UPDATE ALREADY SENT AND HAVE MADE ADJUSTMENTS PER DISCUSSION. && .PREV DISCUSSION...LATEST SURFACE ANALYSIS HAD A RIDGE OF HIGH PRESSURE EXTENDING FROM THE SOUTHERN PLAINS...THROUGH ILLINOIS...INTO THE GREAT LAKES. MEANWHILE...A CLIPPER SYSTEM WAS OVER THE CANADIAN PRAIRIES. ALOFT...BROAD...SHALLOW TROFFING WAS IN PLACE OVER THE EASTERN 2/3 OF NORTH AMERICA. A VIGOROUS SHORT WAVE WAS MOVING THROUGH SASKATCHEWAN AND MANITOBA AND HELPING TO DEEPEN THE CLIPPER SYSTEM. MAIN CONCERN OVER THE NEXT FEW DAYS REVOLVES AROUND WINDS ASSOCIATED WITH THE APPROACHING CLIPPER. OTHER CONCERNS INCLUDE CLOUDS AND TEMPERATURES IN THE RELATIVELY QUIET PATTERN EXPECTED. 12Z MODELS IN GOOD OVERALL AGREEMENT WITH FEATURES EXPECTED TO IMPACT THE REGION IN THE SHORT TERM. THE GFS SEEMS TO HAVE HAD THE BEST HANDLE OVERALL ON THE CLIPPER SYSTEM OVER THE PAST FEW DAYS. WHILE THE MODELS ARE FINALLY IN BETTER AGREEMENT WITH THIS SYSTEM WILL LEAN A BIT MORE ON THE BETTER RESOLUTION OF THE NAM TO HELP PREDICT MIXING/WIND POTENTIAL. GUIDANCE TEMPERATURES CLOSE OVERALL...WITH NO MAJOR CONCERNS EVIDENT SHORT TERM...TONIGHT THROUGH THURSDAY... TONIGHT...LOW CLOUDS TRAPPED BELOW SHARP SUBSIDENCE INVERSION SHOULD MIX OUT AS FLOW INCREASES OUT OF THE SOUTHWEST AND WEST AHEAD OF THE APPROACHING CLIPPER SYSTEM. HOWEVER...THE MODELS STILL DO NOT REALLY HAVE A FEEL FOR THE CLOUDS REMAIN AT THE MOMENT SO IT IS PRUDENT TO GO WITH A SLOW CLEARING TREND (ESPECIALLY CONSIDERING THE TIME OF DAY). TUESDAY...CLIPPER SYSTEM IS EXPECTED TO DIVE ACROSS THE UPPER LAKES DURING THE DAY...SWINGING A FRONTAL BOUNDARY THROUGH THE REGION IN THE VICINITY OF MIDDAY. POST FRONTAL SUBSIDENCE...CAA...AND A TIGHT PRESSURE GRADIENT WILL PROVIDE WINDY CONDITIONS. NAM FORECAST SOUNDINGS ONLY SUGGEST AN AFTERNOON MIXING HEIGHT TO ABOUT 900 MB WHICH WOULD ALLOW WIND GUSTS TO 40 MPH TO MIX DOWN...WHILE GFS SOUNDINGS MIX TO 800 MB AND IMPLY GUSTS OVER 50 MPH ARE NOT OUT OF THE QUESTION. THE WIND SPEED DIFFERENCES ARE NOT ONLY DUE TO THE MIXING HEIGHT DIFFERENCES...THE GFS IS ALSO A BIT DEEPER WITH THE SYSTEM. FEEL THE NAM MIXING HEIGHTS ARE MORE REALISTIC...BUT THAT THE GFS INTENSITY IS PROBABLY BETTER. WILL TEND TO FORECAST WINDS IN THE MIDDLE OF THE ROAD...WITH A NOD TOWARD THE NAM. THIS SHOULD END UP BEING A SOLID WIND ADVISORY SITUATION...ESPECIALLY ACROSS THE NORTH. HOWEVER...GIVEN THE LINGERING UNCERTAINTY AND NEARLY 24 HOUR PERIOD BEFORE STRONG WINDS ARRIVE...WILL LEAVE ANY HEADLINE ISSUANCE TO THE MIDNIGHT SHIFT. HAVE KEPT A MENTION OF FLURRIES IN THE NORTH WITH THE PASSAGE OF THE CLIPPER AND ITS ASSOCIATED FORCING. MOISTURE IS STILL LACKING AS IN RECENT DAYS...BUT THE LATEST GFS SOUNDINGS SUGGEST LOW LEVEL MOISTURE EXTENDING DEEP ENOUGH TO SUPPORT ACTIVATED ICE NUCLEI. TUESDAY NIGHT THROUGH THURSDAY...A QUIET WEATHER PERIOD IS ON TAP ONCE THE CLIPPER DEPARTS...THOUGH WINDS MAY STAY UP FOR A TIME TUESDAY EVENING. OTHERWISE...UPPER/SURFACE RIDGING WILL GRADUALLY BUILD IN FROM THE EAST ACCOMPANIED BY A RELATIVELY DRY AIRMASS AND MODERATING TEMPERATURES. LONG TERM...FRIDAY THROUGH MONDAY...MODELS/ENSEMBLES CONTINUE TO STRUGGLE WITH AGREEMENT AND CONSISTENCY WITH THE PATTERN FOR THE END OF THE WEEK. CUTOFF LOW THAT WILL BE KICKED OUT OF THE SOUTHWEST STATES TO THE NORTHEAST REMAINS THE INITIAL CONCERN. STILL FEEL A MORE NORTHERN TRAJECTORY WITH THIS SYSTEM IS LIKELY GIVEN THE STRENGTH OF THE RIDGE IT WILL BE PUSHING INTO. THE FAVORED TRACK SHOULD ALSO KEEP FORECAST AREA DRY FRIDAY INTO SATURDAY. HOWEVER...MORE SIGNIFICANT SURFACE LOW DEVELOPMENT IS LOOKING MORE LIKELY SATURDAY NIGHT INTO SUNDAY AS THE KICKER WAVE FOLLOWS THE LEAD WAVE INTO THE REGION. ITS EXACT TIMING/TRACK IS ALSO SUSPECT...BUT CONFIDENCE IN THE THREAT OF PRECIPITATION IS HIGH ENOUGH TO ADD A CHANCE OF RAIN TO THE FORECAST SATURDAY NIGHT AND SUNDAY. && .ILX WATCHES/WARNINGS/ADVISORIES...NONE. && AUTEN/BAK
Hazardous weather outlook, Jan 23, 3:19 PM CST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CST MON JAN 23 2006 ILZ027>031-036>038-043>046-055-057-241200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- 319 PM CST MON JAN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FAST MOVING STORM SYSTEM WILL DROP INTO THE GREAT LAKES ON TUESDAY...RESULTING IN GUSTY WESTERLY WINDS ACROSS CENTRAL ILLINOIS. WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH...WITH GUSTS AS HIGH AS 45 MPH DURING THE AFTERNOON. MOTORISTS IN HIGH PROFILE VEHICLES ARE ADVISED TO DRIVE WITH CAUTION WHEN TRAVELING ON AREA ROADWAYS TUESDAY AFTERNOON. THE WINDS WILL GRADUALLY DIMINISH BY TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ILZ040>042-047>054-056-061>063-066>068-071>073-241200- SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER- CRAWFORD-CLAY-RICHLAND-LAWRENCE- 319 PM CST MON JAN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FAST MOVING STORM SYSTEM WILL DROP INTO THE GREAT LAKES ON TUESDAY...RESULTING IN GUSTY WESTERLY WINDS ACROSS CENTRAL ILLINOIS. WINDS WILL INCREASE TO BETWEEN 15 AND 25 MPH...WITH GUSTS AS HIGH AS 35 MPH DURING THE AFTERNOON. THE WINDS WILL GRADUALLY DIMINISH BY TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BARNES
Nearby
Wind Advisories in Illinois, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.